Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bladder infection and uti, on store-brand treatment, having abdominal cramps, cloudy urine, feels nausea, dizzy

Hi recently I have been ill and have been into my doctor. First for UTI , and bladder infection (for which I was given an antibiotic), then for strep throat and an accompanying rash that my doctor could not identify. Both were gone once I finished my antibiotics, however within a week I had itching associated with yeast infection . I bought a store-brand treatment and the medicine gave me severe abdominal cramps and crippling nausea. I stopped the treatment. This was a month ago. Today I noticed my urine was cloudy, and had an oily appearance. I also have severe pain in my back and constant dizziness.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Pulmonology 's  Response

Thanks for writing to healthcare magic.
Could be fungal infection or persistent UTI
Need urine culture and microscopy to identify the cause
Drink plenty of liquids too
Dont worry
Wishing you great health
Have a pleasant day
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor